Keen to find out how many people have lightheadedness along with the MAV standard dizziness? I have always been prone to severe head rush if I stand up too quickly but since getting MAV it is SO much worse. If I bend down to pick something up and stand up it can take a good 30 secs before the headrush calms down, sometimes it’s bad enough that I get it simply from moving my head from looking down to looking up…It makes me wonder if there is a circulatory element to my dizziness, wondering how many of you fellow MAVers have similar symptoms?? Thank u. xx :roll:
I find Nori makes this worse Lizzie. I seem to have this rushing feeling when I get up from lying down and in the evening after I have taken my dose of Nori it is quite bad and I feel like my head is all over the place for about 30 seconds when I stand up. It’s like really severe disequilibrium and quite scary. It also happens a bit in the morning when I get up so I try get up slowly. I think MAV causes it a bit but Nori definitely makes it worse cos it goes worse when i up my dose x
Thanks so much Jem. That’s interesting, thinking about it it has got alot worse since upping the nori…maybe that’s the reason. xx
Sometimes medications can cause this- I think it is called orthostatic hypertension? I took Clomipramine, which is a tryclic- while on this, I had to move from lying down to sitting very slowly, or else I got totally lightheaded like I was giong to pass out. So meds can def cause this or prob make it worse.
Anyone taking beta-blockers might find this happens to them as well, as they can lower blood pressure. I think it’s one of those things that feels a bit unpleasant, but doesn’t really cause any harm. It happens several times a day to me, and pretty much always has done, as I used to have naturally low blood pressure when I was younger.
Thanks so much all, this has reassured me as it’s been getting quite dramatic and scaring me a fair bit!! I think generally nori is not agreeing with me, time to think about an alternative me thinks!! xx
I get this everyday…before I started meds (lamictal) and it is the same now. It is very positional, especially if I am walking and look up or to the side and back quickly. Sometimes I get so light headed I just sink to the floor.
I get it too. Standing up to fast. Walking the stairs.
Nort can cause orthostatic hypotension especially in combination with beta blockers. I take both and noticed this more as I upped my ami. Drink lots of fluid! As your body adjusts to the medication or increased dosage it should start to get better. The best thing is try to get up slowly.
I get this too, I’ve noticed its increased lately too, which makes sense as I’ve increased to 60mg of nori , it seems to be taking a good 6 weeks for my body to adjust this time xxx
Do you find the nori is helping the dizziness Anna? I haven’t seen anything but worsening of my symptoms and I am at nearly 40mg now. xx
Hey DL - yes it has , think it was around the 40 mg that I started to feel relief - have any of your symptoms changed / improved at all? How long have you been on it now? X
Hey that’s so good you’ve improved. I’ve been on 40mg for about 8 weeks and I’ve been worse for nearly the entire time!!! Except for 10 good days. In the past 2 weeks I’ve had new symptoms like the rocking vision which I didn’t have before so I’m unsure whether to up the dose or decrease it!!! Going back to dr. S in jan to discuss it! Xx